MathSciNet Relay Station
MathSciNet bibliographic data
MR2737268 (2011i:60023) 60C05 (05C05 05C90 60J67 82B20)
Kenyon, Richard W.; Wilson, David B. Boundary partitions in trees and dimers. Trans. Amer. Math. Soc. 363 (2011), no. 3, 1325–1364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement